# SDR ASAA2019070329909

- Difficulty date: July 3, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 36,005 hours, 10,607 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WX RADAR INOP. WXR FAIL AND ANT AND PWS FAIL ANNUNCIATED ON INBOARD DU. GROUNDED - YES. CYCLED A/C POWER IN REF TO AMM 20-60-99. PERFORMED B737-800 FIM 34-43 TASK 801 NO FAULTS NOTED.
